×

Existence, uniqueness and attractivity of prime period two solution for a difference equation of exponential form. (English) Zbl 1280.39011

Summary: We study the existence, uniqueness and attractivity of prime period two solutions of the difference equation \[ x_{n+1} = a + bx_{n-1}e^{-x_n}, \] where \(a\), \(b\) are positive constants and the initial values \(x_{-1}\), \(x_0\) are positive numbers.

MSC:

39A23 Periodic solutions of difference equations
39A10 Additive difference equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] El-Metwally, E.; Grove, E. A.; Ladas, G.; Levins, R.; Radin, M., On the difference equation \(x_{n + 1} = \alpha + \beta x_{n - 1} e^{- x_n}\), Nonlinear Anal., 47, 4623-4634 (2001) · Zbl 1042.39506
[2] Kocic, V. L.; Ladas, G., Global Behavior of Nonlinear Difference Equations of Higher Order with Applications (1993), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht · Zbl 0787.39001
[3] Ozturk, I.; Bozkurt, F.; Ozen, S., On the difference equation \(y_{n + 1} = \frac{\alpha + \beta e^{- y_n}}{\gamma + y_{n - 1}} \), Appl. Math. Comput., 181, 1387-1393 (2006) · Zbl 1108.39012
[4] Papaschinopoulos, G.; Stefanidou, G.; Papadopoulos, K. B., On a modification of a discrete epidemic model, Comput. Math. Appl., 59, 11, 3559-3569 (2010) · Zbl 1197.39010
[5] Papaschinopoulos, G.; Radin, M.; Schinas, C. J., On the system of two difference equations of exponetial form: \(x_{n + 1} = a + bx_{n - 1} e^{- y_n}, y_{n + 1} = c + dy_{n - 1} e^{- x_n}\), Math. Comput. Model., 54, 2969-2977 (2011) · Zbl 1235.39006
[6] Papaschinopoulos, G.; Radin, M.; Schinas, C. J., Study of the asymptotic behavior of three systems of difference equations of exponential form, Appl. Math. Comput., 218, 5310-5318 (2012) · Zbl 1245.39011
[7] Saito, Y.; Ma, W.; Hara, T., A necessary and sufficient condition for permanence of a Lotka-Voltera discrete system with delays, J. Math. Anal. Appl., 256, 162-174 (2001) · Zbl 0976.92031
[8] Stefanidou, G.; Papaschinopoulos, G.; Schinas, C. J., On a system of two exponential type difference equations, Commun. Appl. Nonlinear Anal., 17, 2, 1-13 (2010) · Zbl 1198.39028
[9] Stević, S., Asymptotic behaviour of a sequence defined by iteration with applications, Colloq. Math., 93, 2, 267-276 (2002) · Zbl 1029.39006
[10] Stević, S., Asymptotic behaviour of a nonlinear difference equation, Indian J. Pure Appl. Math., 34, 12, 1681-1687 (2003) · Zbl 1049.39012
[11] Stević, S., On a discrete epidemic model, Discrete Dynam. Natl. Soc., 2007 (2007), Article ID 87519, 10 pp · Zbl 1180.39004
[12] Zhang, D. C.; Shi, B., Oscillation and global asymptotic stability in a disctete epidemic model, J. Math. Anal. Appl., 278, 194-202 (2003) · Zbl 1025.39013
[13] Agarwal, R. P., Difference Equations and Inequalities (1992), Marcel Dekker: Marcel Dekker New York · Zbl 0784.33008
[14] Amleh, A. M.; Camouzis, E.; Ladas, G., On the dynamics of a rational difference equation, Part 1, Int. J. Differ. Equat., 3, 1, 1-35 (2008) · Zbl 1138.39002
[15] Amleh, A. M.; Camouzis, E.; Ladas, G., On the dynamics of a rational difference equation, Part 2, Int. J. Differ. Equat., 3, 2, 195-225 (2008) · Zbl 1138.39002
[16] Beddington, J. R.; Free, C. A.; Lawton, J. H., Dynamic complexity in predator prey models framed in difference equations, Nature, 255, 58-60 (1975)
[17] Benest, D.; Froeschle, C., Analysis and Modelling of Discrete Dynamical Systems (1998), Cordon and Breach Science Publishers: Cordon and Breach Science Publishers The Netherlands · Zbl 0911.00035
[18] Berg, L., On the asymptotics of nonlinear difference equations, Z. Anal. Anwendungen, 21, 4, 1061-1074 (2002) · Zbl 1030.39006
[19] Berg, L., Inclusion theorems for non-linear difference equations, J. Differ. Equat. Appl., 10, 4, 399-408 (2004) · Zbl 1056.39003
[20] Berg, L., On the asymptotics of difference equation \(x_{n - 3} = x_n(1 + x_{n - 1} x_{n - 2})\), J. Differ. Equat. Appl., 14, 1, 105-108 (2008) · Zbl 1138.39003
[21] Camouzis, E.; Kulenovic, M. R.S.; Ladas, G.; Merino, O., Rational systems in the plain, J. Differ. Equat. Appl. (2008) · Zbl 1169.39010
[22] Camouzis, E.; Ladas, G., Dynamics of Third-Order Rational Difference Equations with Open Problems and Conjectures (2008), Chapman & Hall: Chapman & Hall CRC, Boca Raton, London · Zbl 1133.39301
[23] Clark, D.; Kulenovic, M. R.S., A coupled system of rational difference equations, Comput. Math. Appl., 43, 849-867 (2002) · Zbl 1001.39017
[24] Clark, D.; Kulenovic, M. R.S.; Selgrade, J. F., Global asymptotic behavior of a two-dimensional difference equation modelling competition, Nonlinear Anal., 52, 1765-1776 (2003) · Zbl 1019.39006
[25] Cushing, J. M., Periodically forced nonlinear systems of difference equations, J. Differ. Equat. Appl., 3, 547-561 (1998) · Zbl 0905.39003
[26] Edelstein-Keshet, L., Mathematical Models in Biology (1988), McGraw Hill: McGraw Hill New York · Zbl 0674.92001
[27] Elaydi, S., An Introduction to Difference Equations (1996), Springer-Verlag: Springer-Verlag New York · Zbl 0840.39002
[28] Grove, E. A.; Ladas, G., Periodicities in Nonlinear Difference Equations (2005), Chapman & Hall/CRC · Zbl 1078.39009
[29] Gutnik, L.; Stević, S., On the behaviour of the solutions of a second order difference equation, Discrete Dynam. Natl. Soc., 2007 (2007), Article ID 27562, 14 pp · Zbl 1180.39002
[30] Iricanin, B.; Stević, S., Eventually constant solutions of a rational difference equations, Appl. Math. Comput., 215, 854-856 (2009) · Zbl 1178.39012
[31] Kent, C. M., Converegence of solutions in a nonhyperbolic case, Nonlinear Anal., 47, 4651-4665 (2001) · Zbl 1042.39507
[32] Kulenovic, M. R.S.; Ladas, G., Dynamics of Second Order Rational Difference Equations (2002), Chapman & Hall/CRC · Zbl 0981.39011
[33] Kurbanli, A. S.; Cinar, C.; Yalcinkaya, I., On the behavior of positive solutions of the system of rational difference equations \(x_{n + 1} = x_{n - 1} /(y_n x_{n - 1}) + 1, y_{n + 1} = y_{n - 1} /(x_n y_{n - 1}) + 1\), Math. Comput. Model., 53, 1261-1267 (2011) · Zbl 1217.39024
[34] Stević, S., On the recursive sequence \(x_{n + 1} = x_{n - 1} / g(x_n)\), Taiwanese J. Math., 6, 3, 405-414 (2002) · Zbl 1019.39010
[35] Stević, S., Global stability and asymptotics of somes classes of difference equations, J. Math. Anal. Appl., 316, 60-68 (2006) · Zbl 1090.39009
[36] Stević, S., On momotone solutions of some classes of difference equations, Discrete Dynam. Natl. Soc., 2006 (2006), Article ID 53890, 9 pp · Zbl 1109.39013
[37] Stević, S., On positive solutions of a \((k + 1)\)-th order difference equation, Appl. Math. Lett., 19, 5, 427-431 (2006) · Zbl 1095.39010
[38] Stević, S., Asymptotics of some classes of higher order difference equations, Discrete Dynam. Natl. Soc., 2007 (2007), Article ID 56813, 20 pp · Zbl 1180.39009
[39] Stević, S., Existence of nontrivial solutions of a rational difference equations, Appl. Math. Lett., 20, 28-31 (2007) · Zbl 1131.39009
[40] Stević, S., On a class of higher-order difference equations, Chaos Solitons Fract., 42, 138-145 (2009) · Zbl 1198.39021
[41] Yalcinkaya, I.; Cinar, C.; Atalay, M., On the solutions of systems of difference equations, Adv. Differ. Equat., 2008 (2008), Article ID 143943, 9 pp · Zbl 1146.39023
[42] Yalcinkaya, I., On the global asymptotic stability of a second-order system of diffrence equations, Discrete Dyn. Nat. Soc., 2008 (2008), Article ID 860152, 12 pp · Zbl 1161.39013
[43] Yalcinkaya, I.; Cinar, C.; Simsek, D., Global asymptotic stability of a system of difference equations, Appl. Anal., 87, 6, 689-699 (2008)
[44] Yalcinkaya, I., On the global asymptotic behavior of a system of two nonlinear difference equations, ARS Combinatoria, 95, 151-159 (2010) · Zbl 1249.39014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.